MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Aortic Regurgitation (1716); Death (1802); Low Blood Pressure/ Hypotension (1914); Occlusion (1984)
Date of Event 04/12/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Other relevant device(s) are: product id: ev olutpro-26-us, serial/lot #: (b)(4), ubd: 03-nov-2019, udi#: (b)(4); product id: evolutpro-26-us, serial/lot #: (b)(4), ubd: 19-sep-2019, udi#: (b)(4).The device was not returned, therefore no product analysis can be performed.Without return of the device, a conclusive cause cannot be determined.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the valve dislodged.Subsequently, a second transcatheter bioprosthetic aortic valve was implanted.As the delivery catheter system (dcs) was removed, the nose cone caught the outflow portion of the valves near the tabs and caused a dislodgement.It was reported the nosecone caught the valves due to the tortuous aortic arch.An attempt to snare the valves was made, however hypotension occurred due to severe central aortic insufficiency.A third transcatheter bioprosthetic valve was positioned, but at 80% deployment caused a coronary occlusion, as the three valves together created a ¿tube graft¿.The third valve was recaptured and removed from the patient.Aortic insufficiency and hypotension persisted and cardiopulmonary resuscitation (cpr) was initiated.The patient was placed on extracorporeal membrane oxygenation (ecmo) and several unsuccessful attempts were made to snare the valves.Per the family¿s request further measures were not taken and the patient expired.Per the physician, the cause of death was related to coronary ischemia, coronary occlusion, and valve embolization.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7487321
Report Number2025587-2018-01059
Device Sequence Number1963265
Product Code NPT
UDI-Device Identifier00643169800939
UDI-Public00643169800939
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008886109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age87 YR